# SDR HALA2022020300037

- Difficulty date: February 2, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 30,956 hours, 4,929 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN AT PARKING ECAM ENG 2 CTL SYS FAULT //  INTERROGATED EEC CHAN A/B LAST LEG REPORT. NO FAULTS NOTED. ALSO PERFORMED FADEC SYS TEST PER AMM 73-21-00-710-812-A, NO FAULTS NOTED. PERFORMED VSV TEST, CLASS 1 MESSAGE FOR VSV CONTROL UNIT FAULTED. SIGNED 1834731 (FIN E2-4081KS) REPLACED VSV CONTROL REF AMM 75-33-51-400-801-A. CHECK OK.      
 CONTROL, VARIAB OFF 43-7533-9-0001 S/N 13571 ON 43-7533-9-0001 S/N 12051
